Publications (70) Francisco Javier Villarroel Rodríguez publications


  1. A stochastic simplicial SIS model for complex networks

    Communications in Nonlinear Science and Numerical Simulation, Vol. 120

  2. Escape Probabilities from an Interval for Compound Poisson Processes with Drift

    Studies in Systems, Decision and Control (Springer Science and Business Media Deutschland GmbH), pp. 93-105

  3. Stochastic simplicial contagion model

    Chaos, Solitons and Fractals, Vol. 167

  4. The two-barrier escape problem for compound renewal processes with two-sided jumps

    Stochastics and Dynamics, Vol. 23, Núm. 3


  1. The double barrier problem for Brownian motion with Poissonian resetting

    Journal of Physics A: Mathematical and Theoretical, Vol. 55, Núm. 38


  1. Breaking Waves and Spectral Analysis of the Two-Dimensional KdV–Bogoyavlenskii Equation

    Studies in Applied Mathematics, Vol. 140, Núm. 1, pp. 78-130

  2. Continuous-time ballistic process with random resets

    Journal of Statistical Mechanics: Theory and Experiment, Vol. 2018, Núm. 12


  1. Continuous-time random walks with reset events: Historical background and new perspectives

    European Physical Journal B, Vol. 90, Núm. 9

  2. Weakly decaying solutions of nonlinear Schrödinger equation in the plane

    Journal of Physics A: Mathematical and Theoretical, Vol. 50, Núm. 49


  1. Considerations on conserved quantities and boundary conditions of the 2 + 1 -dimensional nonlinear Schrödinger equation

    Physica D: Nonlinear Phenomena, Vol. 300, pp. 15-25

  2. The Sisyphus random walk

    XXXV Congreso Nacional SEIO: IX Jornadas de Estadística Pública : Universidad Pública de Navarra, Pamplona, del 26 al 29 de mayo de 2015


  1. Monotonic continuous-time random walks with drift and stochastic reset events

    Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 87, Núm. 1

  2. On the distribution of escape time for compound renewal processes with drift

    XXXIV Congreso Nacional de Estadística e Investigación Operativa, VIII Jornadas de Estadística Pública: SEIO 2013. Universitat Jaume I, Castellón, septiembre 2013. Libro de actas


  1. On the Integrability of the Poisson Driven Stochastic Nonlinear Schrödinger Equations

    Studies in Applied Mathematics, Vol. 127, Núm. 4, pp. 372-393

  2. On the joint distribution of quadratic integrals of brownian motion

    Brownian Motion: Theory, Modelling and Applications (Nova Science Publishers, Inc.), pp. 279-289